# SDR ABXA9800252

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46126
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Box
- Part number: 0080004003
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH LEFT LANDING GEAR INDICATION LIGHT WOULD NOT ILLUMINATE AFTER GEAR RETRACTION.  RECYCLED GEAR, LIGHT CAME ON AFTER 10 MINUTES OF FLIGHT.  REPLACED LEFT MAIN LANDING GEAR PROXIMITY BOX.  ACCOMPLISHED GEAR SWING IAW DC8 MM 32-60-00.  OPS CHECKED GOOD.
